Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

How to get rid of the wound scars from childhood?

Hi dr. Samuel.. I m from philippines.. All i want to ask that still in my mind is: How can i remove my white spots on my legs caused of wounds when i was young. My mom actually told me that if she never put ointment on my wounds before, my spots are dark but i think she put it no limit so my spots became very white and aren t good to see.. Please help me. Thank you.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello Samuel..
Thanks for your query
The white spots on your leg are known as post inflammatory hypo pigmentation.They occur as a result of destruction of the pigment producing cells of the skin as a part of inflammatory process .
To treat the same, the treatment modalities include: Topical steroids, PUVA therapy with psoralens.
You may visit your dermatologist to asses the lesions and start using the medications prescribed.
Hope this is helpful.
Take care.
Answered: Tue, 26 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor